MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE 0.5ML 29GA 1/2IN BLS 400 SG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SYRINGE 0.5ML 29GA 1/2IN BLS 400 SG; PISTON SYRINGE
Catalog Number 305932
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material# 305932, batch# 4066025.It was reported that the bd syringe 0.5ml 29ga 1/2in bls 400 sg had a syringe needle connectivity issue.The following information was provided by the initial reporter: it was reported by customer that went to un cap the bd safety glide insulin needle to use the syringe and the needle and syringe came out of the cap, but the safety device was stuck and left behind in the cap.Verbatim: rcc received a complaint via email.Email(s) attached.Went to un cap the bd safety glide insulin needle to use the syringe and the needle and syringe came out of the cap, but the safety device was stuck and left behind in the cap.Product# 305932.Lot# 4066025c1.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Imdrf codes must be updated.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD SYRINGE 0.5ML 29GA 1/2IN BLS 400 SG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21043877
Report Number1920898-2024-00159
Device Sequence Number8433591
Product Code FMF
UDI-Device Identifier00382903059324
UDI-Public(01)00382903059324(11)240517(17)290331(10)4066025
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305932
Device Lot Number4066025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown